gynecologist-icon
Periods problem
Hi, i and my partner had protected sex on 5th day of my periods but there was little bleeding after sex. Unwanted 72 was taken only in doubt as  Sperm was not ejaculate and without any penetration but precum touched the private parts and rubbing the all area  And unwanted 72 pill was taken in this case. I had withdrawal bleeding 6days after taking pill. Now my periods is delayed by 5 days. Is this a side effect  because of pill or do i need to take pregnancy test? What's the Chance of getting pregnant in this case?
519 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Connect for details
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
You should do a urine pregnancy test.. if negative, nothing to worry.. it may be due to the pill
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.